# SDR 95ZZZW320

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 348.2
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FUS EXTERIOR SKIN BULGE AT FWD SIDE OF FUS FWD JACK PAD AT FS 348.2 AT STR 21R.  CUT OUT DAMAGED SECTION OF SKIN AND REMOVED CORROSION FROM UNDERLYING SURFACES PER SRM 51-10-6.  INSTALLED DOUBLER REPAIR 12 INCHES BY 20 INCHES .050 2024-T3 PER SRM 53-30-3 FIG 1.  TOTAL CYCLES 29577.
